Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Nonlinear second order elliptic partial differential equations at resonance


Authors: R. Iannacci, M. N. Nkashama and J. R. Ward
Journal: Trans. Amer. Math. Soc. 311 (1989), 711-726
MSC: Primary 35J65
MathSciNet review: 951886
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the solvability of boundary value problems for semilinear second order elliptic partial differential equations of resonance type in which the nonlinear perturbation is not (necessarily) required to satisfy the Landesman-Lazer condition or the monotonicity assumption. The nonlinearity may be unbounded and some crossing of eigenvalues is allowed. Selfadjoint and nonselfadjoint resonance problems are considered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35J65

Retrieve articles in all journals with MSC: 35J65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1989-0951886-3
PII: S 0002-9947(1989)0951886-3
Keywords: Boundary value problems, second order elliptic partial differential equations, (double) resonance, Leray-Schauder continuation method, topological degree
Article copyright: © Copyright 1989 American Mathematical Society